# SDR ERAA060593

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417EH
- Make and model: Bell 412
- Aircraft serial: 33031
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4025008918
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HP COMPUTER SENT FOR REPAIR.  REF NR 287249 9-15-99.  AFTER BEING ON AIRCRAFT 344.2  HOURS, PROBLEM WITH  YAW CHANNEL KICKING .
